# SDR UALA2012092705475

- Difficulty date: September 26, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 42,181 hours, 10,488 cycles
- Engine: Pwa PW4052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION STATION 1349 TO 1351 BL R88 TO R88.  REPLACED SEAT TRACK & INSTALLED AS PER SRM.  CORROSION WAS DEPTH .092 WIDTH 1" LENGTH 4".
